Day 9 Reaction to Atripla (Video)
July 18, 2011
Posted: April 2013
This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.
The reaction to the Atripla has gotten worse; I just have to ride it out. Have you ever taken these meds and had the same reaction? What other reactions do you have to your HIV meds? Please comment so that others can see; that way they know that they are not alone.
More From This Resource Center
This article was provided by TheBody.com.
Add Your Comment:
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)
The content on this page is free of advertiser influence and was produced by our editorial team. See our advertising policy.